I would like to know if using Obagi Nu-derm PM 5 Blender with Differin Gel is supposed to cause dark hypopigmentation. I had a problem with dark spots before using these products and they were recommended to me by a professional who i originally bought from. Now my skin has stopped flaking but now has dark patches of skin around my cheek to my lip which do not want to leave (even worser than before). Been using for a month and re-ordering differin from amazon when I run low. It had a 5 star rating and comment so figured it would be ok. I know there is alot of fakes around but I also havent recieved any bad reports from other users. Is this a normal reaction and should I continue or stop. Wondering if i'm ruined forever.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.